MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately five years post initial tka, the female patient returned to the clinic complaining of pain.A mri showed synovitis and x-ray showed asymmetric wear.A revision was performed and the components were secure with no signs of loosening.The knee was washed out and a new 12 mm crc insert was implanted.The knee was stable with good range of motion (rom).Surgeon stated that the original insert was bad with significant damage to articulate surface.Patient last known to be in stable condition.Photo received.The explant has not been released for return.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of the patient¿s pain, which may have been due to prosthesis wear of the tibial insert related to third body wear and/or unreported patient conditions.This cannot be confirmed because no x-rays were provided, and the revised insert was not returned to exactech for evaluation.Additionally, a contributing factor to the wear may have been the result of the insert being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14403931
Report Number1038671-2022-00550
Device Sequence Number14854738
Product Code JWH
UDI-Device Identifier10885862174390
UDI-Public10885862174390
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM
Device Catalogue Number02-012-48-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date05/15/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- HOLDING PIN HEADLESS 3" (4 PK); - LGC TIBIAL FIT TRAY CEM SZ 3F / 3T; - LOGIC CR FEMORAL CEM, RIGHT, SZ 3; - LPI COLLAR DRILL; - SAW GUIDE HOLDING DRILL 1/8 X 5; - THREE PEG PATELLA 35MM
Patient SexFemale